Phentermine
Elise
Posted: September 13, 2004, 9:33 PM







Anyone ever take this to lose weight? Any side effects?
Any info is appreciated.
Thank you,
Elise
  Top
Posted: September 22, 2004, 2:45 AM


Posts: 22
Joined: August 11, 2004



I used to use it to get high. It definitely suppresses your appetite as it is a stimulant like amphetamine. It is slow release so you can take too much and not know for a while. One time I took it I was awake for three days and started hallucinating. It also can make your stomach hurt. It's also called 'duromine'.
  Top
skeptical
Posted: October 22, 2004, 5:37 PM







I have taken this drug lately. I took it since March on a fairly continual basis. I lost 30 pounds. There are tons of side effects: sleeplessness, anxiety, dry skin, and more. I liked losing the weight, but I did suffer a lot of sleeplessness. I hope I never have to take it again. Be VERY careful with this drug.
  Top
living phentermine nightmare
Posted: November 14, 2004, 8:37 PM







Im a 32 yr old female taking phentermine since im 18..Lost 80 pounds first. Then continued taking it cause i relized it was a way to keep me Energetic.went from one a day to about 6 a day.
  Top
KIM
Posted: November 16, 2004, 11:33 AM







I can definatly relate, I have been taking Phentermine for about 4 or 5 months now, and I too am noticing that I have been uping my dose. I am taking about 2 and half pills daily now but that really isnt working any more. Are their any withdrawl symptoms when stopping this drug? And Im slowly gaing the weight back too!
  Top
Posted: November 17, 2004, 9:02 PM


Posts: 14
Joined: November 15, 2004



I would be very careful with phentermine use. I took it daily, just 1 each morning for about 4 years. I suspect it was the cause of many health problems I now experience. I have no actual proof of the following statements, its just the I have a real gut feeling that phentermine caused these problems.
Problem 1> I developed HIGH BLOOD PRESSURE during the time I was on phentermine. 160/100. I was in perfect health BP wise before my use. I now have to take blood pressure medication for the rest of my life.
problem #2 During the years I spent using this med I experience 3 cracked teeth that eventually had to be pulled. Each time I went to dentist I got the same result. Cracked tooth.Since I stopped using phentermine which has been over 3 years I have had absolutly no dental problems.
There were also emotional problems which I KNOW where caused by phentermine and that is irritabily. It almost cost me my marriage.
So keep this in mind when using this diet pill. It is not as innocent as you may think.
  Top
kim
Posted: November 23, 2004, 1:18 PM







wow, that is so weird, my teeth have been giving me trouble since I have been on the Phentermine. They are very sensitive. How did you come off the Phentermine? Was it hard, or bearable? Do you know if its safe to mix taking Phentermine and an anti-anxiety pill? I take one sometimes at night to help me sleep. Thanks
  Top
scaredandlonely
Posted: December 4, 2004, 2:09 PM







I also have been takine phentermine (blue and clear) for 2-3 years now. I quit for 3 months because I was losing my temper and going nuts when I became mad at someone. After three months I couldn't take it anymore because I was feeling depressed and tired and I knew the phentermine would give me the energy again so I bought my first 30 pills. I have been taking them every other day without the knowledge of my husband until he finally caught on and confronted me.... he has now given me an ultamatum (sp?) quit taking them or he is leaving. I don't want him to leave but I don't want to stop taking them and be depressed and tired again. I see the addition but I don't know how to break it. What do I do and how do I do it?
  Top
Val59
Posted: December 8, 2004, 8:00 AM







I've used Phentermine in 1-2 year cycles for 20 yrs. I lost weight,hair, friends, jobs etc. to my drug abuse. One of my fave sayings was Die young-stay pretty. Well I'm 45 yrs.old now and have just developed Multiple Schlerosis. My Docs say all those stimulants INCLUDING EPHEDRA (I loved that-drug tests never detected it!) causes the myelin sheath(nerve covering) to erode. I thought these things would never happen to me. I used to love the complements I got about my body. I still have a great bod- but how attractive is it when I use a walker tostrut my stuff? God Bless
  Top
Posted: December 24, 2004, 11:30 AM


Posts: 5
Joined: December 23, 2004



I have been abusing phentermine, 37.5mg, for over 7 years now. I am up to 3 pills a day now. I finally went cold turkey 3 days ago after having an argument with a peer at work.

Life is too short. The short-term gains (productivity and weight maintenance) are just not worth the deterioration in relationships I am discovering. I know my memory goes south also when I don't sleep enough.

Being an overweight addict hooked on pills to stay functional is sad. My personality has been based on these things. The challenge for me now is to re-define a new me. I lost my identity with these things. Also, I lacked emotion. I don't sleep with my wife because I am 'always thinking' of something,lol. I read on a meth board that this is called 'geeking'. Spending coutless hours daydreaming in your head.

Please, don't take these pills or do your best to stop. I have done a lot of things I regret while taking them, saying things I shouldn't have, etc.

--------------------
Yahoo ID: tallmale92841
Phentermine Addict, 37.5mg
  Top
kswiss
Posted: December 27, 2004, 11:55 AM







are u having any withdrawl symptoms? How are you doing? I am also taking 3 a day and have only been on them 5 months! I am a little scared now. I dont know what to expect when I stop taking them. Any advice?
  Top
sscott30
Posted: December 27, 2004, 9:41 PM







You will feel very tired around day 4, you may even 'crash'. I did. You may cry. This is the worst of it. Around day 6 you will feel normal, but life will feel boring and bland.

This is the real challenge. Learning to live without it.
  Top
kim
Posted: January 15, 2005, 11:27 AM







Thanks so much for the info, I am still having a hard time stopping. I was wondering if loss of hair is a symptom of using this drug? My hair seems to be falling out everytime I brush it. And my teeth dont seem to be as healthy. Or should I say my gums. I hate to think what this si doing to my body! Again, THANKS
  Top
KAY
Posted: March 26, 2005, 3:16 PM







If you have ever taken adipex please stop. It has completely ruined my life. I have been off of them for 5 months now. There is a new treatment that uses magnets to recircuit the brain. This is repetitive transcranial magnetic stimulation. This drug has screwed up my brain. It you are taking this please stop. What good is a skinny body with out a brain. Is there any body out there suffering from these symptons?
  Top
Bordan
Posted: May 30, 2015, 8:11 PM







I abuse it.

I ate, but mostly snorted, 20, 37.5 mg,

In an 18 hour window. I don't think I can overdose.

It makes me happy and motivated.
  Top
Posted: March 8, 2016, 3:55 PM


Posts: 1
Joined: March 8, 2016



phentermine almost ruined my life and almost destroyed my marriage.

don't ever take it!!!

--------------------
regards,
sandra best diet pills 2018 steroids
  Top
lm2118
Posted: April 23, 2016, 8:25 PM







My husband is taking this and i know he's not using it to lose weight. He has a history of opiate addiction. I had no idea he was taking this. He says the 90's fastin was the dangerous one, not the otc fastin that's available at CVS now. Someone please enlighten me. I'm nervous.
  Top
Saralevi
Posted: June 5, 2016, 8:49 AM







Phentermine is a stimulant.. It is not recommended but if you insist on extreme diet pills, then be ready for the side effects.. I advice against it.

This post has been edited by moderator on June 6, 2016, 9:46 PM
  Top
Felicia
Posted: June 6, 2016, 6:10 PM







Phentermineis not recommended for it's health risks and side effects.. Avoid pills and lose weight the natural way, by cutting carbs and doing more exercise and drinking more water... That is the best way to lose weight. Avoid pills.

This post has been edited by moderator on June 6, 2016, 9:46 PM
  Top
BlondeFace
Posted: June 28, 2016, 5:10 AM







I would just like to comment for any one who is obese and is legitly prescribed phentermine. This is my first week taking 1 capsule of 37.5 mg every morning, so far I've felt less hungry and more awake. My doctor is only writing quantities of 30 capsules per month and only giving me 3 prescriptions total- that's it. It's to help start to lose weight and get back to a healthier lifestyle. I don't judge these other people, that's not my place. But do know that weight loss is a lifestyle change and this medicine works to kick start that process as well.
  top of page  Top